# SDR SWAA2025062382902

- Difficulty date: June 17, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 72,896 hours, 43,678 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cabin Air Sys
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPERIENCED STRONG ELECTRICAL BURNING ODOR UPON LANDING AND TAXIING TO GATE. NO VISIBLE SMOKE.  <[01] CW COND. INSP PER AMM 05-51-56.  NO ABNORMAL SMELLS NOTED.
